Announcement

Collapse
No announcement yet.

Elmiron - burning

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Elmiron - burning

    Hi! I increased med from 1x per day to 4! I was not watching my diet too well & was paying for it. Now the urine flow is normal, not dribbling anymore.; However, it still burns for the most part, but not as severe. Elmiron was working great for the first 3 mos or so after the surgical proc., but now it's back to how it was before the proc. I am watching the diet & drinking plenty of fluid. Dr checked for UTI, which was neg. Sometimes it doesn't seem to matter if I eat or drink or go without. It still hurts. I must say that I've been being very careful the last few days & noticed improvement. Dr. suggested scope, but no way. Last time they had to knock me out! Has any1 experienced more burning with increase in med? (Sorry for the rambling!) Thanks. S
    Steph
    Happy New Year - may they find a cure!!! (Have you stopped to smell the roses today?)

  • #2
    Hi, Steph, I have not experienced more burning on Elmiron, just that it hasn't done anything to help me in 13 months. One begins to wonder why continue to take it? Anyway, good luck!

    Comment


    • #3
      I haven't experience increased burning on elmiron. Good luck and I hope it goes away!
      grouphug Melissa

      Comment

      Working...
      X